Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 28, Pages 1803-1806

Derivations on Banach algebras

1Department of Mathematics, Ferdowsi University, Mashhad, Iran
2Department of Mathematics, Payame Noor University, Mashhad, Iran

Received 12 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Hejazian and S. Talebi, “Derivations on Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 28, pp. 1803-1806, 2003. doi:10.1155/S0161171203209108